# SDR CED2006F00018

- Difficulty date: August 21, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N273CA
- Make and model: Lear 25
- Aircraft serial: 039
- Engine: Ge CJ6106
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Insulator
- Part number: 208663
- Condition: Dirty
- Location: Fire Dectector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH FL 220 FOR APPROACH INTO AIRPORT, THE NR2 FIRE LIGHT CAME ON MOMENTARILY.  IMMEDIATELY REDUCED THE RT THRUST LEVER TO IDLE.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND BAD FIRE LOOP CONNECTION.  (K)
